I did not see anything addressing this very painful issue and hope you have an opinion. I have disfiguring cramping in both hands and both feet that makes them contort and is very painful. This is a frequent issue with multiple epidodes daily for two years or more. I tolerate it and accept it as part of what I get in life.It is also a nusience besides wickedly painful. I am poz 21 years no O.I. or other issues. I take Reyataz, truvada and Norvir. I monitor dietary patterns to see if that is a contributor. So far I am clueless. There is no numbness or tingling. Usually it is cyclical and I do not think I spoke to anyone about it. I am getting concerned. This seems more frequent and intense and I won't see a provider until the end of July.I suspect it is neurological but wonder if AIDS related or med related. I want to link to the meds but am not a great historian on connecting timetables etc. My CD4 is 279 and non detectable VL, Thanks in Buffalo.
Conditions to consider would include kidney problems,electrolyte imbalance (calcium, magnesium), peripheral neuropathy due to HIV or one of your HIV meds, a vacular problem (such as Raynaud's), or some other rheumatologic or neurologic condition. I often would refer to a neurologist and/or rheumatologist for an evaluation. KH